zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Remarks on the resonant elliptic problem. (English) Zbl 1126.35319
Summary: We consider the semilinear elliptic equation $-\Delta u =f(x,u)$ with the Dirichlet boundary value for resonant nonlinearity at infinity. Using the Morse theory and perturbation method, some existence results of solution and multiple solutions are proved.

MSC:
35J60Nonlinear elliptic equations
35J25Second order elliptic equations, boundary value problems
47J30Variational methods (nonlinear operator equations)
58E05Abstract critical point theory
WorldCat.org
Full Text: DOI
References:
[1] Amann, H.; Zehnder, E.: Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations. Ann. scuola normale superiore di Pisa 7, 539-603 (1980) · Zbl 0452.47077
[2] Bahri, A.; Lions, P. L.: Solutions of superlinear elliptic equations and their Morse indices. Commun. pure appl. Math. 41, 1205-1215 (1992) · Zbl 0801.35026
[3] Bartsch, T.; Chang, K. -C.; Wang, Z. -Q.: On the Morse indices of sign changing solutions of nonlinear elliptic solutions. Math. Z. 233, 655-677 (2000) · Zbl 0946.35023
[4] Brezis, H.; Nirenberg, L.: Remarks on finding critical points. Commun. pure appl. Math. 44, 939-963 (1991) · Zbl 0751.58006
[5] Chang, K. -C.: Solutions of asymptotically linear operator equations via Morse theory. Commun. pure appl. Math. 34, 693-712 (1981) · Zbl 0444.58008
[6] Chang, K. -C.: Infinite dimensional Morse theory and multiple solution problems. (1993) · Zbl 0779.58005
[7] Chang, K. -C.: H1 versus C1 isolated critical points. C. R. Acad. sci. Paris, ser. I 319, 441-446 (1994) · Zbl 0810.35025
[8] Chang, K. -C.; Li, S. -J.; Liu, J. -Q.: Remark on multiple solutions for asymptotically linear elliptic boundary value problems. Tmna 3, 179-187 (1994) · Zbl 0812.35031
[9] Ghoussoub, N.: Duality and perturbation methods in critical point theory. (1993) · Zbl 0790.58002
[10] Li, S. -J.: Some aspects of semilinear elliptic boundary value problem. Progress in nonlinear analysis, 234-256 (2000) · Zbl 0988.35062
[11] Liu, J. -Q.: The Morse index of saddle point. Systems sci. Math. sci. 2, 32-39 (1989) · Zbl 0732.58011
[12] Yang, X. -F.: Nodal sets and Morse indices of solutions of super-linear elliptic PDE’s. J. funct. Anal. 160, 223-253 (1999)